# SDR UALA2011111406191

- Difficulty date: November 12, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 75,353 hours, 21,732 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Part serial: 1350
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS APU GEN INOPERATIVE.  REPLACED APU GENERATOR PER MM.  ACCOMPLISHED SUCCESSFUL OPERATIONAL CHECK.
